American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(22E15) AND publication=(bull)
Sort order: Date
Format: Standard display

  
Results: 1 to 4 of 4 found      Go to page: 1

[1] Joachim Hilgert and Karl H. Hofmann. Classification of invariant cones in Lie algebras. Bull. Amer. Math. Soc. 19 (1988) 441-446. MR 956598.
Abstract, references, and article information   
View Article: PDF

[2] Robert F. Brown. Fixed points of endomorphisms of compact groups. Bull. Amer. Math. Soc. 80 (1974) 293-296. MR 0331414.
Abstract, references, and article information   
View Article: PDF

[3] A. W. Knapp. Commutativity of intertwining operators. Bull. Amer. Math. Soc. 79 (1973) 1016-1018. MR 0333074.
Abstract, references, and article information   
View Article: PDF

[4] L. Preiss Rothschild. Invariant polynomials and conjugacy classes of real Cartan subalgebras. Bull. Amer. Math. Soc. 77 (1971) 762-764. MR 0281847.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 4 of 4 found      Go to page: 1